# SDR DALA13052920956

- Difficulty date: October 14, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON TEE BETWEEN LONGERONS 26 AND 27 LEFT BS 1338 AT AFT CARGO. TEE REMOVED, NEW TEE  INSTALLED IAW DWG SR09530056, REV J AND SRM 51-10-4, 51-30-2 AND 51-30-5.
